# SDR AALA20150902002

- Difficulty date: September 2, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30883
- Aircraft time: 45,295 hours, 18,738 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17 EPL LIGHT INOPERATIVE, FOUND CONNECTOR LOOSE UNDER SEAT.  CONNECTED & SECURED CONNECTOR.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.  REMOVED PLACARD & CLEARED MIC SHEET.
